# SDR DALA2016110908387

- Difficulty date: May 3, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,776 hours, 48,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1250 LBL 46-60 CUSP WEB CORRODED.  REMOVED CORROSION IAW SRM 51-30-01 AND ER/A 511165-14MA REV B HFEC PER NDTSPM 06-10-01.001 NO CRACKS NOTED.  FOUND TO BE OUT OF LIMITS IAW ER/A 5116-14MA REV B FABRICATED, LOCATED, AND INSTALLED REPAIR IAW SRM 53-05 FIG 131A-1.
